# SDR ABXA2014040867

- Difficulty date: April 8, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STRINGER 36R CORRODED BETWEEN STATION 1395 & 1417.  REPAIRED STRINGER 36R FROM FS 1384 TO 1406 IAW SRM 53-00-03 FIG 201 REPAIR 2.  PN 146T3003-12, STRINGER, CORRODED, FS 1384 TO FS 1406, STRINGER 36R.  ACFT WAS GNDED.
